# SDR CA110610001

- Difficulty date: May 3, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Cndair CL2156B11215
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Arm
- Part number: 1603018
- Condition: Cracked
- Location: Mlg
- Part time: 4,656 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ARM FOUND CRACKED ON O/H DURING NDT (LPI) INSP.
